# SDR SIMA20170221001

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 734 hours, 488 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 8001901
- Part serial: 61144
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLIMBING THRU FL 29.0 "DOOR PAX AFT OPEN" WARNING ON EICAS MSG EXTINGUISHED DESCENDING THRU FL 18.4. DEFERRED DOOR PAX AFT OPEN WARNING MSG. REMOVED AND REPLACED AFT PAX DOOR CLOSED SENSOR IAW AMM 52-72-21 OPS CHECK GOOD IAW AMM 52-70-00.
